# SDR REXA2016061001091

- Difficulty date: June 10, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 19,504 hours, 12,436 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULKHEAD LOWER WEB AT FS 280.0 LT SIDE & RT SIDE TO BE CORRODED AND TO BE OUT OF LIMITS.  WEBS LT SIDE & RT SIDE REQUIRED R & R IAW REO 670-53-11-594.  COMPLIED WITH REO: 670-53-11-594, REV A.
